# SDR V0XR201001110003

- Difficulty date: January 9, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 256
- Aircraft time: 23,254 hours, 19,926 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14526437001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GUSSET FROM FRM 59-61 IS CORRODED BEYOND LIMITS. R & R GUSSET.
